# SDR C2XA04RI012

- Difficulty date: November 2, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007
- Part serial: 5026
- Condition: Inoperative
- Location: Te Flaps
- Part time: 3,936 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL AND SPS ADV FAIL MESSAGES ON EICAS DURING LANDING.  CREW DECLARED EMERGENCY AND LANDED WITH OUT INCIDENT.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  AIRCRAFT RETURNED TO SERVICE.
